# SDR DALA2022042602928

- Difficulty date: April 22, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 53,501 hours, 37,475 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Fault Message
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9529 - THE "ANTI-SKID FAIL" MESSAGE ILLUMINATED WHILE ON FINAL APPROACH. THE CREW DECLARED AN EMERGENCY WITH ATC AND LANDED NORMALLY. CORRECTIVE ACTION: MAINTENANCE REPLACED THE ANTI-SKID BRAKE CONTROL UNIT, BOTH INBOARD ANTI-SKID DUAL BRAKE CONTROL VALVES, AND BOTH LANDING GEAR INTERLOCK RELAYS. GEAR EXTENSION AND RETRACTION FUNCTIONAL TEST PASSED. THE AIRCRAFT HAS RETURNED TO SERVICE. (LP #8475286)
